# SDR SWAA2022020151853

- Difficulty date: September 13, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 9,418 hours, 4,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING FASTENERS IN REPAIR FOUND CRACKED CLIP AT STA 500B FOR INTERCOSTAL AT STA 500A-500B STR 26R / INSTALLED NEW CLIPS TO (BAFFLE) INTERCOSTAL AT BS 500A & 500B AT STR 26R IAW SRM 51-40-02 AND BOEING DRAWING 143A323
